# SDR GTIA040249

- Difficulty date: March 29, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 1141 - AFT SLIDE PACK AT GALLEY L-2 DOOR FELL OFF.  REINSTALLED SLIDE PACK AND COVER.  NO DEFECTS NOTED.  (M)
